# SDR SWAA2025051971027

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8793Q
- Make and model: Boeing 737-8
- Aircraft serial: 67781
- Aircraft time: 7,978 hours, 4,005 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOORSLIDE FELL OUT OF THE HARNESS WHILE OPENING DOOR. SLIDE DID NOT DEPLOY.
